# SDR USAA2011033191293

- Difficulty date: March 18, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 907822U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON MAIN ENTRY DOOR LOWER HINGE CUTOUT ON THE INTERIOR SIDE OF "H" STRAP AT BS 305, S13L. REPLACED "H" STRAP AT BS305, S13L AT MAIN ENTRY DOOR LOWER HINGE CUTOUT ON THE INTERIOR SIDE IAW BOEING DRAWING 65-17684.
